MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994); Synovitis (2094); No Code Available (3191)
Date of Event 12/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Clinical adverse event received for instability of left knee.Event is serious and is considered moderate.Event is possibly related to device and is probably related to procedure.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2019, (left knee).Treatment: left knee tibial insert revised on (b)(6) 2020.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
Revision operative notes (b)(6) 2020 indicate the patient received a left total knee revision of the tibial insert due to swelling, pain, derangement of collateral ligament, generalized ligamentous laxity and instability.Upon entering the knee, the surgeon encountered a mild effusion and mild chronic synovitis.The tibial and femoral components were well fixed and left implanted.The surgery was completed without indication of complication by the surgeon.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Additional narrative: patient code: no code available (3191) was used to capture joint injury.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 7 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10301487
Report Number1818910-2020-16344
Device Sequence Number515595
Product Code JWH
UDI-Device Identifier10603295045915
UDI-Public10603295045915
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-708
Device Catalogue Number151620708
Device Lot NumberJ29N35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
08/21/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date07/27/2020
08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 7 CEM; ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 41MM
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR
Patient Weight82